# SDR CA091005009

- Difficulty date: September 28, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,356 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 655471A3
- Condition: Cracked
- Location: Engine
- Part time: 434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF AD 2009-19-07, MSB 09-1, NR 5 CYL HEAD FOUND CRACKED.
